# SDR UALA2011051602406

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PRODUCTION SPLICE CORRODED AT STR 29L AT STA 1465, SPLICE GOES FROM STA 1453 TO STA 1465.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORRODED STRINGER PRODUCTION SPLICE.  FABRICATED & INSTALLED REPLACEMENT STRINGER SPLICE BETWEEN BS 1453 -1465 AT STRINGER 29L REF SRM.
